MAUDE Adverse Event Report: ARTHREX, INC. PUNCH, STD STR TP, 2.75 STR, W/FLUSHPORT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PUNCH, STD STR TP, 2.75 STR, W/FLUSHPORT; MANUAL INSTR, GENERAL SURGICAL
Model Number PUNCH, STD STR TP, 2.75 STR, W/FLUSHPORT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The related condition is typically caused by applying excessive force while attempting to cut tissue and/or an excessive amount of tissue at one time.The results of the investigation of this complaint did not change the harm identified during intake.
 
Event or Problem Description
It was reported that during meniscus surgery the device does not bite anymore, the pin is broken.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.

Brand Name
PUNCH, STD STR TP, 2.75 STR, W/FLUSHPORT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19124345
Report Number1220246-2024-02080
Device Sequence Number7806813
Product Code MDM
UDI-Device Identifier00888867252400
UDI-Public00888867252400
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH, STD STR TP, 2.75 STR, W/FLUSHPORT
Device Catalogue NumberAR-11000F
Device Lot Number10246598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown